# SDR ASAA2021042834693

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,925 hours, 14,003 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS #3,4,8,9,10,11,12,14,16,21 ARE DISBONDED. GROUNDED - YES. REPLACED SPACERS #3,4,8,9,10,11,14,16 AND 21 REF T/C 78472010.
